# SDR KBMA88663

- Difficulty date: July 29, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,934 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE WORN.  REMOVED AND REPLACED WITH NEW BEARING SET.
